# SDR 96ZZZM295

- Difficulty date: January 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Supports
- Part number: 65649502
- Condition: Corroded
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 420 RBL 10 INCHES TO 60 INCHES OF LEVEL 2 CORROSION ON UPPER SURFACE OF FLOOR SUPPORT.  ALSO, SMALL SECTION OF R1 GALLEY DOOR FLOOR STRUCTURE AT STA 420 HAS LEVEL 2.  REMOVED AND REPLACED FLOOR SUPPORTS PER SRM 53-10-2, 51-10-2, 51-30-2.  (M)
